# SDR N6WA2025032401

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 38,435 hours, 36,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP MISSING AT SEAT 11C. INSTALLED EMERG FLOOR PATH STRIP AT 11C IAW CRJ 550 AMM 33-51-01 OPS CHECK GOOD.
